Jump to content

PubMed RSS Feed - -An unusual tell sign of botulinum toxin injection in patients with facial flushing: incorporating a new questionnaire in the evaluation of botulinum toxin patients


rss

Recommended Posts

J Cosmet Laser Ther. 2021 Aug 30:1-2. doi: 10.1080/14764172.2021.1957114. Online ahead of print.

ABSTRACT

Lately it has been established that intra-dermal botulinum toxin is also effective in treating many dermatological conditions including refractory erythematous-telangiectatic rosacea, post - menopausal facial flushing and other similar conditions.However, the desired effect of treating the reddening in patients suffering from facial flushing can become an undesirable and embarrassing side effect when these same patients present to the clinic for esthetic concerns such as upper face rhytids. In this case, intramuscular botulinum toxin injections used for wrinkles treatment will also secondarily treat the facial reddening in their localized skin diffusion zones and result in embarrassing white patches all over the face. The patchy appearance following botulinum toxin injections for esthetic purposes could be bothersome for some patients and could be a tell-tale sign of botulinum toxin injections.

PMID:34459693 | DOI:10.1080/14764172.2021.1957114

{url} = URL to article

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms & Rules